| Model Number |
2012-03-050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Insufficient Information (4580)
| Date of Event |
11/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the trunion broke off of sz5 trilock broach in situ.All pieces were retrieved.
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Additional information stated that a small resection of bone was performed revealing the teeth of the broach and pounded out with a tamp.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.